# SDR A6WA9900089

- Difficulty date: July 28, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N401AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7280
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 26104851
- Condition: Failed
- Location: Nlg
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

JAN - FLT 5520 - ON LANDING, NOSE TIRE BLEW WITH VIBRATION AND CLUNKING NOISE IN WHEELWELL.  REMOVED AND REPLACED NOSE TIRE.  INSPECTED UNDERSIDE OF AIRCRAFT AND NOSE GEAR WHEELWELL.  NO DEFECTS NOTED.  (X)
